MathSciNet Relay Station
MathSciNet bibliographic data
MR1761368 (2001e:47040) 47B25 (47A75 49R50 81Q10)
Dolbeault, Jean; Esteban, Maria J.; Séré, Eric On the eigenvalues of operators with gaps. Application to Dirac operators. J. Funct. Anal. 174 (2000), no. 1, 208–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement